Alert archive / Texas / Severe Thunderstorm Warnings in 2020

Severe Thunderstorm Warning 76, NWS Shreveport, LA

April 19, 20204 counties in Texas; Sabine Parish, Louisiana

NWS Shreveport, LA issued this severe thunderstorm warning at Apr 19, 2020, 11:48 AM CDT for 4 counties in Texas; Sabine Parish, Louisiana. It was in force for 57 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 19, 2020, 11:48 AM CDT (16:48 UTC)
Expired
Apr 19, 2020, 12:45 PM CDT
In force
57 min
Issued by
NWS Shreveport, LA
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Sabine Parish, LA, Nacogdoches County, TX, Sabine County, TX, San Augustine County, TX, Shelby County, TX

The radar

The Shreveport radar (KSHV), 106 km from the middle of the area, began a volume at 16:52 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 19, 12:17 PM CDTTSTM WND DMG6 W Huxley, TXTREE DOWN AT THE INTERSECTION OF FM 2694 AND FM 3471.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 29 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 19, 8:41 AM CDTTornado WatchSPC6 hr

The nearest sounding before it

Shreveport, LA (KSHV), launched 12:00Z, 4.8 hours before the alert went out and 113 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Shreveport, LA at 12:00Z on 2020-04-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 561 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Shreveport, LA at 12:00Z on 2020-04-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 298 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
561 J/kg
Mixed-layer CIN
-198 J/kg
Mixed-layer LCL
551 m above ground
0-6 km bulk shear
51 kt
0-1 km storm-relative helicity
298 m²/s²
0-3 km storm-relative helicity
227 m²/s²
Significant tornado parameter
0.0
Supercell composite
2.0

Open this sounding in Storm Lab

The text

As transmitted.

303 
WUUS54 KSHV 191648
SVRSHV
LAC085-TXC347-403-405-419-191745-
/O.NEW.KSHV.SV.W.0076.200419T1648Z-200419T1745Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Shreveport LA
1148 AM CDT Sun Apr 19 2020

The National Weather Service in Shreveport has issued a

* Severe Thunderstorm Warning for...
  Western Sabine Parish in northwestern Louisiana...
  Central Nacogdoches County in eastern Texas...
  Southern Shelby County in eastern Texas...
  Northern San Augustine County in eastern Texas...
  Northwestern Sabine County in eastern Texas...

* Until 1245 PM CDT.

* At 1148 AM CDT, a severe thunderstorm was located just south 
  of Nacogdoches, moving east at 50 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Nacogdoches, Center, Milam, San Augustine, Melrose, Woden, Patroon,
  Shelbyville, Martinsville, Bland Lake, Neuville, Appleby, Chireno,
  Huxley, Hurstown, Denning, Sexton, Jericho, Calgary and Arcadia.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until 300 PM CDT for northwestern
Louisiana...and eastern Texas.

For your protection move to an interior room on the lowest floor of 
a building.

&&

LAT...LON 3147 9477 3149 9480 3173 9477 3181 9388
      3162 9382 3160 9384 3142 9372
TIME...MOT...LOC 1648Z 259DEG 45KT 3157 9460 

HAIL...1.00IN
WIND...60MPH
 
$$

15

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Shreveport, LA wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 19, 8:49 AM CDT, 2 hours 59 minutes earlier.

Area forecast discussion, Apr 19, 8:49 AM CDT, 2 hours 59 minutes before
Area Forecast Discussion
National Weather Service Shreveport LA
849 AM CDT Sun Apr 19 2020

.UPDATE...

Tornado Watch #120 has been issued for all of our Louisiana
Parishes along with counties across east and deep east Texas along
and south of I-20. National Mosaic Radar imagery showing
thunderstorms developing along and west of I-45 between Houston
and Dallas. Expecting this activity to gradually increase in
coverage and intensity and eventually push into the area over the
next few hours. /33/

&&

.PREV DISCUSSION... /issued 714 AM CDT Sun Apr 19 2020/

AVIATION...

For the 19/12Z TAF period, a very active terminal forecast period
lies ahead over the next 24 hours as showers and thunderstorms are
expected to rapidly develop later this morning and spread NE over
the region along an advancing warm front. The threat of severe
weather will increase throughout the day in response to this warm
front ushering in much warmer and unstable air ahead of a strong
cold front and upper level disturbance, which will combine to
enhance the convection throughout much of today. Damaging winds,
large hail, and even some tornadoes will be possible with severe
storms that develop from late morning through the afternoon hours.
The severe threat will diminish heading into the early evening as
the cold front advances east along with the upper trough pivoting
across the Red River Valley with some residual convection possible
beyond 20/00Z. In terms of cigs/vsbys, deteriorating conditions
are expected through much of the period with IFR/LIFR categories
common at all sites this morning. Most sites will see intermittent
MVFR cigs this afternoon into this evening in between rounds of
convection, but look for cigs/vsbys to deteriorate once again by
20/06Z or shortly thereafter through the end of the period. Winds
will veer S/SW ahead of the cold front later today with northerly
winds following fropa and speeds averaging near 10 kts, likely
much higher with stronger gusts invof of any severe convection.

/19/

PREV DISCUSSION... /issued 441 AM CDT Sun Apr 19 2020/

SHORT TERM.../Today through Monday/

.Another Significant Severe Weather Event Expected Today...

Sfc analysis early this morning indicates the warm front along the
TX/LA coast has begun its northward retreat with dew points in the
mid and upper 60s to lower 70s eventually spreading across much of
our region later this morning into the afternoon. The warm front
is progged to reach near the I-20 corridor by around midday just
as a cold front begins to shift east of I-35 in north central TX
toward the Ark-La-Tex. Looking aloft, a rather progressive and
potent upper level trough will be quickly ejecting eastward from
eastern NM across TX to provide ample forcing for rapid upscale
growth of thunderstorms in the expanding warm sector from East
Texas across much of North Louisiana through late this morning.
These storms may initially originate as clusters with an eventual
QLCS complex likely forming with continued progression farther
east. During this initial phase of convection, large hail and
damaging winds will be the most likely threats. However, as the
day wears on, the likelihood of more individual sfc-based storms
will increase, especially across much of North Louisiana and back
into Deep East Texas where a Moderate Risk of severe weather is
highlighted in SPC's Day 1 Convective Outlook. This area will be
of greatest concern for the possibility of several strong and
potentially long-tracked tornadoes due to the increasingly warm
and buoyant environment as instability approaches 2000-2500 J/kg
at the sfc and possibly higher into the afternoon with 0-1 km
shear values in the 300-400 m2/s2 range. Hence, the Moderate Risk
area is indicative of the increasing tornado threat as we shift
from late morning into the afternoon along and south of the warm
front, generally near the AR/LA border westward along I-20 in East
Texas which is encompassed in the Enhanced Risk area. The tornado
threat decreases sharply as you move farther north into Southwest
Arkansas and along the I-30 corridor where a Slight Risk is found.
Any severe storms across this area would most likely pose a large
hail or damaging wind threat from late morning through afternoon.

As the cold front enters the region later on today, the tornado
threat will gradually diminish from west to east as we approach
the evening hours. However, much like last weekend's severe event,
the upper trough will just begin to pivot into the region as it
tracks along the Red River Valley with additional strong to severe
convection possible from late afternoon through around sunset. If
this potential second round does materialize, large hail would be
the main concern along with damaging winds as a secondary threat.
Although the threat for flash flooding is generally low for this
event, cannot rule out some localized flooding where storms drop
an inch or two of rainfall in a short amount of time. Otherwise,
the severe weather threat should be wrapping up entirely by early
evening as the cold front quickly races toward the coast and upper
trough shifts east toward the Mississippi River. Much cooler air
will spill in behind the front as temperatures dip down into the
50s for overnight lows.

Post-frontal conditions on Monday may allow for partial clearing,
but expect cloud cover to generally linger through the day with
temperatures rebounding into the mid to upper 70s for afternoon
highs, very seasonable for this time of year as we look toward the
final third of this very active month of April.

/19/

LONG TERM.../Monday Night through Sunday Night/

Monday Night, we will be dealing with WNW flow aloft across much of
the Southern Plains/Lower Miss Valley. The cold front that will move
through our region late today into tonight will be located along the
SE TX/LA Gulf Coast to begin the period. Sfc ridging will be in
place across our region resulting in rather pleasant temperatures
Monday Night. As we move into Tue, sfc ridging will move well east
of our region, allowing for returning southerly component to our
wind and as a result, should see temperatures warming into the lower
80s across many locations. The warming trend will continue into
Tuesday Night as we should quickly see returning low level moisture
by this time ahead of our next storm system set to effect our area
Wed/Wed Night.

This next upper level trough will move quickly out of the Four
Corners Region of the country Tue Night and into the Plains on Wed.
Flow across the Southern Plains/Lower Miss Valley will quickly shift
from WNW to SW and we should begin to see good upper forcing moving
into at least our west half during the day Wed. Medium range progs
are showing good agreement with sfc cyclogenesis moving quickly out
of the OK/TX Pndl region of the country Wed Morning, into Eastern OK
late Wed Aftn and into Central AR early Thu Morning. Given this
track of the sfc low, our entire region should be well into the warm
sector as 2M dewpoints of 65+ should have returned to our northern
most zones with 70+ dewpoints possibly as far north as the I-20
Corridor late Wed Aftn/Night. Adding to this the likelihood of the
trough ejecting out with a negative tilt given LFQ region of a 120Kt
upper jet and with an obvious uptick in instability ahead of this
trough axis late Wed/Wed Night with increasing mid level and low
level shear parameters, there is enough confidence in adding severe
wording to our weather grids and given PWAT values nearing 2 inches
during this timeframe as well, will add heavy rain wording to the
grids as well. Depending on how much rainfall our region sees over
the next 24 hours, this mid week system could result in more
widespread flooding concerns but timing of the system is critical
thus will continue to monitor.

We lose the effects of the trough early on Thu but there is no rest
for the weary as there are indications of yet another trough that
could bring strong storms back into our region as early as Friday
into Friday Night but given the wide temporal range in the medium
range, will just advertise low end chance pops for now.

13

&&

.PRELIMINARY POINT TEMPS/POPS...
SHV  75  57  76  56 / 100  30   0   0
MLU  75  56  74  54 / 100  60   0   0
DEQ  71  51  74  49 /  90  30   0   0
TXK  73  54  73  53 /  90  30   0   0
ELD  72  53  75  49 /  90  50   0   0
TYR  77  57  76  57 /  80  10   0   0
GGG  75  56  76  54 /  80  10   0   0
LFK  80  59  79  59 /  80  10   0   0

&&

.SHV WATCHES/WARNINGS/ADVISORIES...
AR...None.
LA...None.
OK...None.
TX...None.
&&

19/13
Hazardous weather outlook, Apr 19, 3:54 AM CDT, 7 hours 54 minutes before
Hazardous Weather Outlook
National Weather Service Shreveport LA
354 AM CDT Sun Apr 19 2020

ARZ050-051-059>061-070>073-LAZ001>006-010>014-017>022-OKZ077-
TXZ096-097-108>112-124>126-136>138-149>153-165>167-201200-
Sevier-Howard-Little River-Hempstead-Nevada-Miller-Lafayette-
Columbia-Union-Caddo-Bossier-Webster-Claiborne-Lincoln-De Soto-
Red River-Bienville-Jackson-Ouachita-Sabine-Natchitoches-Winn-
Grant-Caldwell-La Salle-McCurtain-Bowie-Franklin-Titus-Camp-
Morris-Cass-Wood-Upshur-Marion-Smith-Gregg-Harrison-Cherokee-Rusk-
Panola-Nacogdoches-Shelby-Angelina-San Augustine-
354 AM CDT Sun Apr 19 2020

This Hazardous Weather Outlook is for portions of south central
Arkansas, southwest Arkansas, north central Louisiana, northwest
Louisiana, southeast Oklahoma, east Texas and northeast Texas.

.DAY ONE...Today and Tonight...

Another widespread severe weather outbreak is likely today through
this evening across much of the Four State Region. Very large
hail, destructive wind gusts and isolated tornadoes, some long
tracked and significant, will be possible. The greatest tornado
threat should be across Deep East Texas into all of Northern and
Northeast Louisiana, late this morning through the afternoon
hours. Another severe weather threat may materialize this evening
into the early overnight hours near and north of the Interstate 20
Corridor of Northeast Texas and Northern Louisiana. The threat
with this secondary severe weather possibility would be large hail
and damaging wind gusts. While very heavy downpours will be
possible today, flash flooding should stay confined to flood prone
areas with widespread flooding not likely through tonight.

.DAYS TWO THROUGH SEVEN...Monday through Saturday...

Another round of severe weather will be possible late Wednesday
through Wednesday Night across the Four State Region. While
details are still far from certain at this time, this mid week
system is concerning for a large portion of our region with an
excessive heavy rainfall threat as well.

.SPOTTER INFORMATION STATEMENT...

Activation of emergency management personnel...amateur radio
operators...and storm spotters will be necessary for today into
this evening. Please relay any information about observed severe
weather to the NWS while following all local, state, and CDC
guidelines.

13

In the hours before

Special weather statement, Apr 19, 10:27 AM CDT, 1 hour 21 minutes before
Special Weather Statement
National Weather Service Shreveport LA
1027 AM CDT Sun Apr 19 2020

LAZ001-010-TXZ138-150>153-191615-
De Soto LA-Caddo LA-Panola TX-Harrison TX-Nacogdoches TX-Rusk TX-
Shelby TX-
1027 AM CDT Sun Apr 19 2020

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN DE SOTO AND
SOUTHWESTERN CADDO PARISHES...SOUTHEASTERN HARRISON...PANOLA...
SOUTHEASTERN RUSK...NORTHEASTERN NACOGDOCHES AND NORTHWESTERN SHELBY
COUNTIES UNTIL 1115 AM CDT...

At 1027 AM CDT, Doppler radar was tracking a strong thunderstorm 9
miles southwest of Carthage, moving northeast at 55 mph.

Half inch hail and winds in excess of 30 mph will be possible with
this storm.

Locations impacted include...
Shreveport, Carthage, Greenwood, Waskom, Stonewall, Tenaha, Timpson,
Garrison, Beckville, Deberry, Elysian Fields, Pinehill, Gary City,
Keachi, Longstreet, Keat Chie, Front, Spring Ridge, Stockman and
Fairplay.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

A Tornado Watch remains in effect until 300 PM CDT for northwestern
Louisiana...and eastern and northeastern Texas.

LAT...LON 3171 9446 3217 9471 3261 9401 3220 9376
TIME...MOT...LOC 1527Z 240DEG 49KT 3205 9444

19
Special weather statement, Apr 19, 11:06 AM CDT, 42 minutes before
Special Weather Statement
National Weather Service Shreveport LA
1106 AM CDT Sun Apr 19 2020

LAZ018>020-022-191645-
Winn LA-La Salle LA-Natchitoches LA-Grant LA-
1106 AM CDT Sun Apr 19 2020

...SIGNIFICANT WEATHER ADVISORY FOR GRANT...SOUTHEASTERN
NATCHITOCHES...WEST CENTRAL LA SALLE AND SOUTHERN WINN PARISHES UNTIL
1145 AM CDT...

At 1105 AM CDT, Doppler radar was tracking a strong thunderstorm near
Provencal, moving northeast at 50 mph.

Half inch hail and winds in excess of 30 mph will be possible with
this storm.

Locations impacted include...
Natchitoches, Winnfield, Colfax, Montgomery, Natchez, Dry Prong,
Georgetown, Atlanta, Cloutierville, Melrose, Bellwood, Chopin, St.
Maurice, Bentley, Rochelle, Joyce, Zenoria, Flora, Lake Iatt and
Bermuda.

A Tornado Watch remains in effect until 300 PM CDT for north central
and northwestern Louisiana.

LAT...LON 3164 9224 3140 9269 3142 9268 3143 9269
      3145 9268 3145 9271 3147 9271 3147 9269
      3152 9272 3142 9285 3142 9287 3139 9289
      3139 9291 3137 9292 3137 9295 3135 9295
      3135 9298 3160 9320 3204 9256
TIME...MOT...LOC 1605Z 231DEG 44KT 3151 9286

19
Local storm report, Apr 19, 11:11 AM CDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1111 AM CDT SUN APR 19 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1109 AM     HAIL             1 W CUSHING             31.82N 94.85W
04/19/2020  U0.50 INCH       NACOGDOCHES        TX   PUBLIC

            REPORT FROM MPING: HALF-INCH (0.50 IN.).

&&

25
Special weather statement, Apr 19, 11:24 AM CDT, 24 minutes before
Special Weather Statement
National Weather Service Shreveport LA
1124 AM CDT Sun Apr 19 2020

LAZ013-014-019-021-191715-
Caldwell LA-Winn LA-Ouachita LA-Jackson LA-
1124 AM CDT Sun Apr 19 2020

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN CALDWELL...
SOUTHEASTERN JACKSON...SOUTHERN OUACHITA AND NORTHEASTERN WINN
PARISHES UNTIL 1215 PM CDT...

At 1124 AM CDT, Doppler radar was tracking a strong thunderstorm 17
miles east of Jonesboro, moving northeast at 45 mph.

Half inch hail and winds in excess of 30 mph will be possible with
this storm.

Locations impacted include...
Monroe, West Monroe, Swartz, Brownsville-Bawcom,
Brownsville-Bawcomville, Richwood, Chatham, Sikes, Fondale, Vixen,
Bosco, Riverton, Millhaven, Pine Grove, Luna and Lapine.

A Tornado Watch remains in effect until 300 PM CDT for north central
Louisiana.

LAT...LON 3240 9200 3228 9203 3227 9199 3226 9200
      3225 9199 3223 9201 3221 9199 3220 9201
      3219 9201 3220 9197 3193 9241 3219 9265
      3266 9194 3266 9191 3260 9193 3251 9190
TIME...MOT...LOC 1624Z 231DEG 41KT 3215 9242

19
Local storm report, Apr 19, 11:27 AM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1127 AM CDT SUN APR 19 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1045 AM     TSTM WND DMG     5 E ALTO                31.66N 94.99W
04/19/2020                   CHEROKEE           TX   BROADCAST MEDIA

            LARGE TREE BLOCKING THE ROAD 5 MILES EAST OF
            ALTO ON HWY 21.

&&

25
Special weather statement, Apr 19, 11:46 AM CDT, 2 minutes before
Special Weather Statement
National Weather Service Shreveport LA
1146 AM CDT Sun Apr 19 2020

TXZ108>110-124-125-191730-
Upshur TX-Camp TX-Wood TX-Franklin TX-Titus TX-
1146 AM CDT Sun Apr 19 2020

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN FRANKLIN...NORTHERN
WOOD...NORTHWESTERN UPSHUR...SOUTHERN TITUS AND CAMP COUNTIES UNTIL
1230 PM CDT...

At 1146 AM CDT, Doppler radar was tracking a strong thunderstorm 9
miles northwest of Quitman, or 15 miles north of Mineola, moving east
at 60 mph.

Half inch hail and winds in excess of 30 mph will be possible with
this storm.

Locations impacted include...
Mount Pleasant, Pittsburg, Winnsboro, Leesburg, Quitman, Scroggins,
Pleasant Grove, Newsome, Purley, Forest Hill, Winfield, Alba, Yantis,
Miller's Cove, Rocky Mound, Perryville, Hopewell, Monticello, Roeder
and Harvard.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3296 9531 3312 9531 3326 9494 3293 9480
      3275 9564 3296 9566
TIME...MOT...LOC 1646Z 249DEG 51KT 3288 9557

19

The office that day

Everything else NWS Shreveport, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 18, 7:28 PM CDTSevere Thunderstorm WarningSHVCherokee, Nacogdoches, Rusk47 min
Apr 18, 8:05 PM CDTSevere Thunderstorm WarningSHVCherokee, Nacogdoches, Rusk25 min
Apr 18, 8:09 PM CDTSpecial Weather StatementSHVCamp, Franklin, Titus51 min
Apr 18, 8:12 PM CDTSpecial Weather StatementSHVNacogdoches48 min
Apr 18, 8:21 PM CDTSpecial Weather StatementSHVPanola39 min
Apr 18, 8:49 PM CDTSpecial Weather StatementSHVBowie, Morris41 min
Apr 18, 9:27 PM CDTSpecial Weather StatementSHVCass63 min
Apr 19, 8:57 AM CDTRiver Flood WarningSHVAngelina, Cherokee, Nacogdoches23 days
Apr 19, 8:59 AM CDTRiver Flood WarningSHVNacogdoches, Rusk, San Augustine, Shelby17 days
Apr 19, 9:04 AM CDTRiver Flood WarningSHVAngelina, Houston, Polk, Trinity, Tyler17 days
Apr 19, 10:13 AM CDTSevere Thunderstorm WarningSHVCherokee, Nacogdoches, Rusk62 min
Apr 19, 10:23 AM CDTSpecial Weather StatementSHVShelby52 min
Apr 19, 10:27 AM CDTSpecial Weather StatementSHVPanola48 min
Apr 19, 10:33 AM CDTSevere Thunderstorm WarningSHVNacogdoches, San Augustine, Shelby42 min
Apr 19, 10:47 AM CDTSevere Thunderstorm WarningSHVHarrison, Panola, Shelby43 min
Apr 19, 11:12 AM CDTSevere Thunderstorm WarningSHVNacogdoches, Panola, Rusk, Shelby48 min
Apr 19, 11:46 AM CDTSpecial Weather StatementSHVCamp, Titus44 min
Apr 19, 11:49 AM CDTSpecial Weather StatementSHVRusk41 min
Apr 19, 12:08 PM CDTSevere Thunderstorm WarningSHVShelby67 min
Apr 19, 12:34 PM CDTSevere Thunderstorm WarningSHVSabine, Shelby41 min
Apr 19, 12:35 PM CDTSevere Thunderstorm WarningSHVSmith, Wood36 min
Apr 19, 1:13 PM CDTSpecial Weather StatementSHVUpshur62 min
Apr 19, 1:43 PM CDTSpecial Weather StatementSHVSabine47 min
Apr 19, 2:12 PM CDTSevere Thunderstorm WarningSHVShelby48 min
Apr 19, 2:43 PM CDTSevere Thunderstorm WarningSHVNacogdoches, Sabine, San Augustine, Shelby50 min
Apr 19, 2:49 PM CDTSevere Thunderstorm WarningSHVAngelina, Nacogdoches41 min
Apr 19, 3:22 PM CDTSevere Thunderstorm WarningSHVAngelina, Nacogdoches, San Augustine53 min
Apr 19, 3:56 PM CDTSpecial Weather StatementSHVRed River49 min
Apr 19, 4:00 PM CDTSevere Thunderstorm WarningSHVSabine45 min
Apr 19, 4:09 PM CDTSevere Thunderstorm WarningSHVBowie, Red River35 min
Apr 18, 9:13 PM CDTSpecial Weather StatementSHVBossier, Caddo62 min
Apr 18, 9:59 PM CDTSpecial Weather StatementSHVBossier, Claiborne, Webster46 min
Apr 19, 10:17 AM CDTSpecial Weather StatementSHVSabine43 min
Apr 19, 11:06 AM CDTSpecial Weather StatementSHVGrant, Winn39 min
Apr 19, 11:06 AM CDTSevere Thunderstorm WarningSHVBienville, Bossier, Caddo, De Soto, Red River, Webster39 min
Apr 19, 11:24 AM CDTSpecial Weather StatementSHVOuachita51 min
Apr 19, 11:40 AM CDTSevere Thunderstorm WarningSHVBienville, Jackson, Natchitoches, Red River, Winn65 min
Apr 19, 1:01 PM CDTFlash Flood WarningSHVOuachita5 hr
Apr 19, 1:06 PM CDTSevere Thunderstorm WarningSHVGrant, Natchitoches, Sabine, Winn54 min
Apr 19, 1:09 PM CDTSpecial Weather StatementSHVDe Soto51 min
Apr 19, 1:19 PM CDTTornado WarningSHVGrant, Natchitoches, Winn41 min
Apr 19, 1:39 PM CDTSevere Thunderstorm WarningSHVCaldwell, LaSalle, Winn52 min
Apr 19, 1:51 PM CDTSevere Thunderstorm WarningSHVGrant, LaSalle, Winn54 min
Apr 19, 1:56 PM CDTTornado WarningSHVGrant, LaSalle, Winn39 min
Apr 19, 2:36 PM CDTSpecial Weather StatementSHVSabine39 min
Apr 19, 2:47 PM CDTSpecial Weather StatementSHVBienville43 min
Apr 19, 4:15 PM CDTSpecial Weather StatementSHVNatchitoches, Winn60 min
Apr 19, 4:34 PM CDTSevere Thunderstorm WarningSHVGrant, Natchitoches, Sabine56 min
Apr 19, 5:08 PM CDTSevere Thunderstorm WarningSHVCaldwell, Grant, LaSalle, Winn52 min

Nearby

Severe Thunderstorm Warnings in Texas, 2020Severe Thunderstorm Warnings in Louisiana, 2020Every severe thunderstorm warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.